# SDR VNAA2011060800003

- Difficulty date: June 2, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 16,871 hours, 16,545 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: 79888211
- Part serial: 0404
- Condition: Odor
- Location: Fuel System
- Part time: 16,871 hours, 16,545 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUELER REPORTED BURNING SMELL FROM FUSELAGE REFUEL / DEFUEL PANEL PER CREW AT CLT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED FUSELAGE REFUEL / DEFUEL PANEL AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
